Weight Loss After Stopping Mirapex

Updated
SandraD Says:

I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my dosage was increased by my doctor two years ago (increased to .75). Total weight gain of 40 pounds. I am not going to take this drug anymore and plan to use alternative remedies. Will I begin to lose weight when the Mirapex is completely out of my system?

3 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, SandraD! How are you?

This medication has been known to cause weight gain, according to FDA reports, as well as nausea, fever, vertigo, mania, and abnormal dreams.

But yes, typically these issues go away, once someone stops taking the given medication, but that may take 6 to 8 weeks.

What condition was being treated with this medication?

Was this helpful? 0
2
SandraD Says:

Re: Verwon (# 1) Expand Referenced Message

Thanks for your reply. I was taking it for Restless Leg Syndrome. So do you think the weight i put on will come off at the same rate I gained it? I feel and look like I'm retaining a lot of fluid.

Was this helpful? 0
3
Marke77 Says:

Re: SandraD (# 2) Expand Referenced Message

I know this is an old post but I’m hoping you had a positive experience when stopping. This medication has caused me to gain weight as well.

Was this helpful? 0

More Discussions:

Weight gain after stopping Trintellix

I started Trintellix in December 2015. I did have nausea in the beginning but only short term. It worked pretty well for...

3 REPLIES
Regain weight after stopping Belviq

After you reach weight goal and come off the Belviq, any reports about re-gaining all your weight? ## Hello, Florida! Ho...

1 REPLY
Massive weight gain after stopping oxybutynin

My 8yo daughter was on oxybutynin for 3 years for bladder issues. After doctors deciding she didn't need to be on it...

2 REPLIES
Weight gain and depression after stopping Chlorthalidone

I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about...

4 REPLIES
Weight Loss after starting Pristiq

I HAVE BEEN ON PRISTIQ FOR 2 MONTHS AND I HAVE LOSS 20 POUNDS. MAYBE WEIGHT LOSS OR WEIGHT GAIN DEPENDS ON HOW YOU DEAL ...

4 REPLIES
Weight loss after taking Lipitor

I have stopped taking Lipitor because of a few side effect problems (such as muscle pain). I have also been dieting to l...

4 REPLIES
Dizziness After Weight Loss With Vyvanse

I have been on Vyvanse for 6 weeks. I started at 30 mg for 2 days, then went up to 60 until I saw my doctor about 2 1/2 ...

2 REPLIES
Help with weight loss after taking oleanz 2.5 mg for 4 months

Hello...After taking oleanz 2.5 mg for 4 months i have put on weight. Now it's difficult to reduce. Can u please hel...

1 REPLY
redotex + no weight loss after 3 days

I started taking Redotex 2 days ago (today is the third day) Side effects so far are dry mouth and after I first take th...

4 REPLIES
Stopping Purbac caused weight gain

Hi I have been taking Purbac, Aluvia, Tremoc and Activio vitamin for 3 years. My new doctor stop prescribing it upon see...

1 REPLY